# SDR UALA2011111806328

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED 4 FEET BELOW F/O'S NR 2 WINDOW, INLINE WITH WINDOW AND AOA SENSOR.  DENT IS 2.5' LONG AXIS AND .125\ IN DEPTH.  CTR HAS CREASE OR GOUGE.  DAMAGE IS APPROX STA 297 BETWEEN RT STRINGER 14 & S14-D WITH NO FRAME CONTACT.  CUT OUT DAMAGE TO 1\ FOR PREPARATION FOR SRM53-00-01 REPAIR 7.  ACP HFEC FOR DAMAGE RMVL.  VERIFIED ALL DAMAGE REMOVED.  REPAIRED PER SRM 53-00-01 REPAIR 7 TIME LIMITED EXTERNAL REPAIR REQUIRES RECHECK AT 1000 CYCLES AND REPLACEMENT AT 6000 CYCLES.  **  MF1596 CREATED TO MONITOR  **^08NOV SFO INF-  :CURRENT PTC 7803. REPAIRED IAW 747EN- 53-0367.
